# SDR 02FDEA00784

- Difficulty date: October 30, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727-200
- Aircraft serial: 21449
- Aircraft time: 45,896 hours, 31,949 cycles
- Engine: Ge CF680
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: ST104Z
- Part serial: 1588
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR 2 OIL PRESSURE AT 28 PSI IN FLIGHT, SHUT DOWN NR 2 ENGINE, WINDMILLED IN FLIGHT FOR 25 MINUTES WITH 28 PSI OIL PRESS INDICATOR.  REMOVED AND REPLACED OIL PRESSURE INDICATOR IAW MM.  LEAK AND OPS CHECK, OK FOR SERVICE.
